Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for tuberculosis - Online Doctor Chats

Date : 10-Oct-2014
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1559 Questions
User:Hi Doctor,
My husband recently visited doctor to know the progress of medicines using for Vitamin-D deficiency. They suggested to have some more tests along with calcium , Vit-D.
Results of METANEPHRINE are abnormal as per the report - using both serum & 24 urine. Please let me know how to get this treated? is it something dangerous?
Enclosing his reports.
User:am on ATT(Anti-tuberculosis treatment)
User:since 2 months
Doctor:Give me a minute to read your query
User:endometrial biopsy done 2 months ago and suggested me to use monto-4 for uterus tuberculosis
User:sorry top most query is older one.. i don't know somehow it got printed over here.. ignore that metanephrine query..
Doctor:ok
User:now , my question is about tuberculosis
Doctor:please let me know about your current query
Doctor:please proceed
User:i have used monto-4 daily dose for 2 months
Doctor:ok
User:and doctor changed the medicine 2 days ago to use RHE-FD
Doctor:okay
User:now suddenly, am not feeling hungry at all
User:i had 1 chapathi yesterday morning, till now am not feeling hungry at all
User:and am not sick too
User:so, thought that i would check my LFT done.. given blood sample today morning
Doctor:that is a good thing to do
User:now , my question is to know whether i can continue to take the medicine for today or wait for the LFT results
Doctor:Continue to take the medicine until you get the LFT report
Doctor:once you get the report, you can discuss with your treating doctor
User:ok.. what else symptoms i can verify if something wrong with liver?
User:what are the next steps?
Doctor:jaundice is a late manifestation
User:is this going to be something curable?
Doctor:Based on LFT test, we can decide on whether to continue the medicine or change
Doctor:yes, definitely, it is curable
User:but am using the similar drug since 2 months, i have no issues
User:is it possible to get this problem in between also?
Doctor:yes, it is possible
User:can we prevent getting jaundice based on this test results?
Doctor:yes, surely
User:Thanks
User:but am not having any fever or sickness
Doctor:that is good
Doctor:it is not worrisome then
User:do you think this is something related to liver only?
User:am really so worried about it
Doctor:it can be related to liver
Doctor:also
User:failed many iui's and ivf, and then went into TB medication.. if something goes wrong with liver also
Doctor:it can be because of ongoing stress, if any that suppresses the appetite
User:ok.. will wait for test report and take the necessary steps
Doctor:sure, get well soon
User:Thanks doctor
Doctor:my pleasure
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor